# SDR MWEA98557

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99118757
- Condition: Cracked
- Location: Frame 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED AFT ACCESSORY COMPARTMENT CANTED FRAME 1168 RIGHT SIDE LOWER SUPPORT ANGLE.  MTC REMOVED AND REPLACED ANGLE.
